# SDR HEEA0015803

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sight Glass
- Part number: 4053T40P01
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLASS BROKEN ON SIGHT GLASS.
